# SDR CA100812012

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 8,115 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Part number: PE211154T9
- Condition: Loose
- Location: Windshield
- Component: Windshield
- Component part number: 1701356801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSHIELD FASTENERS, FOUND LOOSE (UNDERTORQUED) FASTENERS AT THE FOLLOWING LOCATIONS: LT: 0,41,75,78,80, RT: 60,74,78 REPEAT 2007-11-19 RETORQUED WINDSHIELD L4379049.
